MathSciNet Relay Station
MathSciNet bibliographic data
MR2496060 65K10 (94A08)
Goldstein, Tom; Osher, Stanley The split Bregman method for $L1$-regularized problems. SIAM J. Imaging Sci. 2 (2009), no. 2, 323–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement